# SDR FDEA202301020008

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,982 hours, 16,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Corroded
- Location: Bs 1239-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR AREA, LIGHT CORROSION ON SEAT TRACK AT CLIP NUT   LOCATIONS STA 1239 - 1256 RBL 76.   INSTALLED SEAT TRACK REPAIR AT STA. 1239-1256, RBL76, PER SRM 53-00-52-2R FIG.201   SHT.1. SEALED PARTS PER SRM 51-41-01-0G, FASTNER INSTALLATION PER SRM 51-35-01-0G.
